# SDR AALA20100223TUL08

- Difficulty date: February 23, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- Aircraft time: 49,686 hours, 16,809 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 4093797
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR HANDLE PAN HAS GOUGES.  INSTALLED NEW HANDLE PAN IN RIGHT NUMBER 1 DOOR PER ESO 90284.
